# SDR DXTA2013022505295

- Difficulty date: February 23, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 4,698 hours, 3,601 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 666016120
- Condition: Damaged
- Location: Trim Sys
- Part time: 4,698 hours, 3,601 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY ONE MINUTE AFTER TAKEOFF THE TRIM WHEEL FROZE.  NEITHER THE ELECTRIC TRIM OR MANUAL PRESSURE WOULD MOVE THE WHEEL.  PUT MORE FORCE INTO MOVING THE WHEEL MANUALLY THAN NORMAL AND THE WHEEL BROKE LOOSE AND ALL TRIM FUNCTIONS RETURNED TO NORMAL.  TRIM CHECKED FINE IN PREFLIGHT/BEFORE TAKEOFF AND ALSO TESTS FINE ON POSTFLIGHT.    INSPECTED ELEVATOR TRIM CABLES AND ROUTING , NO DEFECTS NOTED.  FOUND BLACK COLORED GREASE COMING FROM RT & LT TRIM ACTUATORS AND ABNORMALLY EXCESSIVE AMOUNTS OF GREASE ON TRIM CHAINS AND OUTSIDE OF ACTUATORS.  REMOVED PUSH PULL ROD BOLTS AND FOUND ONE ACTUATOR ROD ON EACH ACTUATOR GRITTY/ BONDING WHEN TURNED.  REMOVED RT & LT ELEVATORS, REMOVED AND REPLACED RT & LT ELEVATOR TRIM TAB ACTUATORS IAW MM 27-32-03.  RE-INSTALLED RT & LT ELEVATORS IAW MM 27-31-01.  PERFORMED ELEVATOR TRIM TAB SYSTEM RIGGING IAW MM 27-31-00.  ELEVATOR AND ELEVATOR TRIM TAB TRAVEL CHECKS GOOD IAW MM 27-31-00-221. CLOSED ALL ACCESS PANELS.
